Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mingione

Regularity of minima: an invitation to the Dark Side of the Calculus of Variations

created by mingione on 12 Sep 2005
modified on 11 Sep 2006

[BibTeX]

Published Paper

Inserted: 12 sep 2005
Last Updated: 11 sep 2006

Journal: Applications of Mathematics
Volume: 51
Number: 4
Pages: 355-425
Year: 2006
Notes:

Lectures Notes of 2005 Paseky school in Fluid Mechanics


Abstract:

I am presenting a survey of regularity results for both minima of variational integrals, and solutions to non-linear elliptic, and sometimes parabolic, systems of partial differential equations. I will try to take the reader to the Dark Side...

Final version on my web page.

Credits | Cookie policy | HTML 5 | CSS 2.1